# SDR SWAA2023052431288

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AFT HOLE ON INTERCOSTAL; BS 344-360; LBL 6; WL 208.<[01] AFTER FURTHER INVESTIGATION FOUND CRACK AT AFT HOLE ON INTERCOSTAL BS344-BS360 LBL 6 WL208 TO BE LOCATED AT AFT HOLE ON INTERCOSTAL BS344+9.5 LBL11; WL 208.1;[02] REMOVED INTERCOSTAL FROM BS344-BS360 LBL11 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] LOCATED AND DRILLED NEW INTERCOSTAL P/N#141A5410U148 FROM BS344-BS360 LBL11 IAW SRM 51-40-02 AND PER DWG#141A5400. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[06] INSTALLED NEW INTERCOSTAL P/N#141A5410U148 FROM BS344-BS360 LBL11 IAW SRM 51-40-02 AND PER DWG#141A5400.;[07] RII;VERIFIED CORRECTIVE ACTION 6.;[08] TASK IS COMPLETE.
